Sale!

Vasograin Tablet

115.00

MANUFACTURER/ MARKETER
Cadila Pharmaceuticals Ltd
SALT COMPOSITION
Caffeine (100mg) + Ergotamine (1mg) + Paracetamol (250mg) + Prochlorperazine (2.5mg)
STORAGE
Store below 30°C
Category:

Vasograin Tablet is a medicine used to prevent and treat migraine. It blocks the release of certain chemical messengers that cause pain and inflammation. It also blocks the signals in the brain that cause nausea and vomiting associated with migraine.

Vasograin Tablet should be taken with food. This will prevent you from getting an upset stomach. The dose and duration will depend on what you are using it for and how well it helps your symptoms. Use it regularly and do not discontinue using it until the doctor tells you it is alright to stop.

It may cause side effects like sedation, orthostatic hypotension (sudden lowering of blood pressure on standing), drowsiness, urinary retention, and dryness in mouth in some patients. If you experience any of such side effects that do not go away or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the symptoms. In general, you should try to use the smallest amount necessary to control your symptoms.

Before using the medicine, you should tell your doctor if you have any other illnesses or disorders. It may also affect, or be affected by, some other medicines you are using so let your doctor know all the other medicines you are taking. It should be used with caution in patients who are alcoholic or have liver or kidney disease. Pregnant and breastfeeding women should consult their doctors first before using the medicine.

Reviews

There are no reviews yet.

Be the first to review “Vasograin Tablet”

Your email address will not be published. Required fields are marked *